# SDR RJEF20151125001

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 16,677 hours, 10,597 cycles
- Engine: Ge CF3410E6
- Engine time: 16,677 hours, 10,597 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED THAT BLEED 1 PRESSURE OSCILLATES BETWEEN 4 AND 60 PSI; BLEED 2 PRESSURE OSCILLATES BETWEEN 10 AND 55 PSI.  DUE THAT SITUATION THE ACFT RETURNED TO DEPARTURE FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING, THE ACFT WAS HELD ON GROUND AND PERFORMED FAULT ANALYSIS IAW FIM 36-14-00-810-811-A.  ON BLEED SYSTEM 1 FOUND DEFECTIVE, THE PRV AND THE HIGH STAGE BLEED VALVE; THE PRV WAS REPLACED IAW AMM 36-11-03/400, THE HIGH STAGE BLEED VALVE WAS REPLACED IAW AMM 36-11-01/400. ON BLEED SYSTEM 2 FOUND DEFECTIVE, THE HIGH STAGE BLEED VALVE AND THE FAN AIR VALVE; THE PRV WAS REPLACED IAW AMM 36-11-03/400, THE HIGH STAGE BLEED VALVE WAS REPLACED IAW AMM 36-11-01/400; THE FAN AIR VALVE WAS REPLACED IAW AMM 36-11-09/400.  THE TESTS PERFORMED TO BOTH BLEED SYSTEMS WERE SATISFACTORY. THE PILOT ALSO REPORTED THAT DURING LANDING THE SINK RATE WAS LOWER THAN 300 FPM, SO THEN, NO INSPECTIONS ARE REQUIRED REGARDING OVERWEIGHT LANDING IAW AMM 05-50-27/600.  AFTER THOSE CORRECTIVE ACTIONS THE ACFT WAS RETURNED TO SERVICE.
